# SDR SWAA2023060131155

- Difficulty date: April 24, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR REQUIRES ADJUSTMENT.<[01] FED ADJUSTMENT ACCOMPLISHED ON TC# TTG8Q00KN6UM STEP 2.;[02] VERIFIED. TASK CARD COMPLETE.
